# SDR P5CA0300964

- Difficulty date: October 13, 2003
- Submitted: October 15, 2003
- Operation: Air carrier
- Aircraft: N355MC
- Make and model: Boeing 747341
- Aircraft serial: 23395
- Aircraft time: 55,704 hours, 10,509 cycles
- System (JASC): 3431 · Localizer/VOR System
- Part: Control Panel
- Part number: G692503
- Part serial: 40
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON PREFLIGHT, F/O'S VHF NAV PANEL LIGHTS INOP.  REPLACED F/O'S VHF NAV CONTROL PANEL, TESTS NORMAL PER MM 34-31-01.
